Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 717698, 8 pages
http://dx.doi.org/10.1155/2012/717698
Research Article

The Hypergroupoid Semigroups as Generalizations of the Groupoid Semigroups

1Department of Applied Mathematics, Hanyang University, Ansan 426-791, Republic of Korea
2Department of Mathematics, Research Institute for Natural Sciences, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics, University of Alabama, Tuscaloosa, AL 35487-0350, USA

Received 8 March 2012; Accepted 14 July 2012

Academic Editor: Sazzad H. Chowdhury

Copyright © 2012 Jeong Soon Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. S. Kim and J. Neggers, β€œThe semigroups of binary systems and some perspectives,” Bulletin of the Korean Mathematical Society, vol. 45, no. 4, pp. 651–661, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. H. F. Fayoumi, β€œLocally-zero groupoids and the center of Bin (X),” Korean Mathematical Society. Communications, vol. 26, no. 2, pp. 163–168, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. K. Iséki, β€œOn BCI-algebras,” Mathematics Seminar Notes, vol. 8, no. 1, pp. 125–130, 1980. View at Google Scholar Β· View at Zentralblatt MATH
  4. K. Iséki and S. Tanaka, β€œAn introduction to the theory of BCK-algebras,” Mathematica Japonica, vol. 23, no. 1, pp. 1–26, 1978/79. View at Google Scholar
  5. J. Neggers and H. S. Kim, β€œOn d-algebras,” Mathematica Slovaca, vol. 49, no. 1, pp. 19–26, 1999. View at Google Scholar
  6. J. S. Han, H. S. Kim, and J. Neggers, β€œStrong and ordinary d-algebras,” Journal of Multiple-Valued Logic and Soft Computing, vol. 16, no. 3–5, pp. 331–339, 2010. View at Google Scholar
  7. J. Zhan, B. Davvaz, and K. P. Shum, β€œOn probabilistic n-ary hypergroups,” Information Sciences, vol. 180, no. 7, pp. 1159–1166, 2010. View at Publisher Β· View at Google Scholar
  8. J. Zhan and Y. L. Liu, β€œOn f-derivations of BCI-algebras,” Mathematica Slovaca, vol. 49, pp. 19–26, 1999. View at Google Scholar
  9. J. Zhan, S. Sh. Mousavi, and M. Jafarpour, β€œOn hyperactions of hypergroups,” University of Bucharest. Scientific Bulletin A, vol. 73, no. 1, pp. 117–128, 2011. View at Google Scholar Β· View at Zentralblatt MATH
  10. B. Davvaz and V. Leoreanu, Hyperring Theory and Applications, International Academic Press, Palm Harbor, Fla, USA, 2007.